{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,23]],"date-time":"2026-06-23T17:40:10Z","timestamp":1782236410272,"version":"3.54.5"},"reference-count":18,"publisher":"Springer Science and Business Media LLC","issue":"4","license":[{"start":{"date-parts":[[2010,10,23]],"date-time":"2010-10-23T00:00:00Z","timestamp":1287792000000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.springer.com\/tdm"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Clin Rheumatol"],"published-print":{"date-parts":[[2011,4]]},"DOI":"10.1007\/s10067-010-1603-3","type":"journal-article","created":{"date-parts":[[2010,10,22]],"date-time":"2010-10-22T03:31:22Z","timestamp":1287718282000},"page":"581-583","source":"Crossref","is-referenced-by-count":24,"title":["Sarcoid-like granulomatosis in patients treated with anti-TNF\u03b1 factors. A case report and review of the literature"],"prefix":"10.1007","volume":"30","author":[{"given":"Theoni","family":"Kanellopoulou","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Anna","family":"Filiotou","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Hariklia","family":"Kranidioti","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Spyridon P.","family":"Dourakis","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","published-online":{"date-parts":[[2010,10,23]]},"reference":[{"issue":"4","key":"1603_CR1","doi-asserted-by":"crossref","first-page":"437","DOI":"10.1007\/s00296-008-0691-8","volume":"29","author":"SK Metyas","year":"2009","unstructured":"Metyas SK, Tadros RM, Arkfeld DG (2009) Adalimumab-induced noncaseating granuloma in the bone marrow of a patient being treated for rheumatoid arthritis. Rheumatol Int 29(4):437\u20139","journal-title":"Rheumatol Int"},{"issue":"8","key":"1603_CR2","doi-asserted-by":"crossref","first-page":"883","DOI":"10.1093\/rheumatology\/kep046","volume":"48","author":"CI Da\u00efen","year":"2009","unstructured":"Da\u00efen CI, Monnier A, Claudepierre P, Constantin A, Eschard JP, Houvenagel E, Samimi M, Pavy S, Pertuiset E, Toussirot E, Combe B (2009) Club Rhumatismes et Inflammation (CRI). Sarcoid-like granulomatosis in patients treated with tumor necrosis factor blockers: 10 cases. Rheumatology (Oxford) 48(8):883\u20136","journal-title":"Rheumatology (Oxford)"},{"issue":"11","key":"1603_CR3","doi-asserted-by":"crossref","first-page":"1969","DOI":"10.1007\/s10067-007-0594-1","volume":"26","author":"K Verschueren","year":"2007","unstructured":"Verschueren K, Van Essche E, Verschueren P, Taelman V, Westhovens R (2007) Development of sarcoidosis in etanercept-treated rheumatoid arthritis patients. Clin Rheumatol 26(11):1969\u201371","journal-title":"Clin Rheumatol"},{"issue":"4","key":"1603_CR4","doi-asserted-by":"crossref","first-page":"313","DOI":"10.1016\/j.semarthrit.2008.11.003","volume":"39","author":"A Massara","year":"2010","unstructured":"Massara A, Cavazzini L, La Corte R, Trotta F (2010) Sarcoidosis appearing during anti-tumor necrosis factor alpha therapy: a new \u201cclass effect\u201d paradoxical phenomenon. Two case reports and literature review. Semin Arthritis Rheum 39(4):313\u20139","journal-title":"Semin Arthritis Rheum"},{"issue":"11","key":"1603_CR5","first-page":"2313","volume":"34","author":"G Sturfelt","year":"2007","unstructured":"Sturfelt G, Christensson B, Bynke G, Saxne T (2007) Neurosarcoidosis in a patient with rheumatoid arthritis during treatment with infliximab. J Rheumatol 34(11):2313\u20134","journal-title":"J Rheumatol"},{"issue":"3","key":"1603_CR6","first-page":"471","volume":"26","author":"E Toussirot","year":"2008","unstructured":"Toussirot E, Pertuiset E, Kantelip B, Wendling D (2008) Sarcoidosis occuring during anti-TNF-alpha treatment for inflammatory rheumatic diseases: report of two cases. Clin Exp Rheumatol 26(3):471\u20135","journal-title":"Clin Exp Rheumatol"},{"issue":"1","key":"1603_CR7","first-page":"99","volume":"25","author":"R Almod\u00f3var","year":"2007","unstructured":"Almod\u00f3var R, Izquierdo M, Zarco P, Javier Quir\u00f3s F, Mazzucchelli R, Steen B (2007) Pulmonary sarcoidosis in a patient with ankylosing spondylitis treated with infliximab. Clin Exp Rheumatol 25(1):99\u2013101","journal-title":"Clin Exp Rheumatol"},{"issue":"6","key":"1603_CR8","doi-asserted-by":"crossref","first-page":"978","DOI":"10.1002\/art.22351","volume":"55","author":"FD O'Shea","year":"2006","unstructured":"O'Shea FD, Marras TK, Inman RD (2006) Pulmonary sarcoidosis developing during infliximab therapy. Arthritis Rheum 55(6):978\u201381","journal-title":"Arthritis Rheum"},{"issue":"11","key":"1603_CR9","doi-asserted-by":"crossref","first-page":"1021","DOI":"10.2169\/internalmedicine.47.0602","volume":"47","author":"T Ishiguro","year":"2008","unstructured":"Ishiguro T, Takayanagi N, Kurashima K, Matsushita A, Harasawa K, Yoneda K, Tsuchiya N, Miyahara Y, Yamaguchi S, Yano R, Tokunaga D, Saito H, Ubukata M, Yanagisawa T, Sugita Y, Kawabata Y (2008) Development of sarcoidosis during etanercept therapy. Intern Med 47(11):1021\u20135","journal-title":"Intern Med"},{"issue":"3","key":"1603_CR10","first-page":"648","volume":"34","author":"A Kudrin","year":"2007","unstructured":"Kudrin A, Chilvers ER, Ginawi A, Hazleman BL, Griffiths MH, Thiru S, Ostor AJ (2007) Sarcoid-like granulomatous disease following etanercept treatment for RA. J Rheumatol 34(3):648\u20139","journal-title":"J Rheumatol"},{"issue":"10","key":"1603_CR11","doi-asserted-by":"crossref","first-page":"1446","DOI":"10.1592\/phco.27.10.1446","volume":"27","author":"RE Farah","year":"2007","unstructured":"Farah RE, Shay MD (2007) Pulmonary sarcoidosis associated with etanercept therapy. Pharmacotherapy 27(10):1446\u20138","journal-title":"Pharmacotherapy"},{"issue":"6","key":"1603_CR12","doi-asserted-by":"crossref","first-page":"896","DOI":"10.1136\/ard.2007.078840","volume":"67","author":"GH Louie","year":"2008","unstructured":"Louie GH, Chitkara P, Ward MM (2008) Relapse of sarcoidosis upon treatment with etanercept. Ann Rheum Dis 67(6):896\u20138","journal-title":"Ann Rheum Dis"},{"issue":"5","key":"1603_CR13","doi-asserted-by":"crossref","first-page":"817","DOI":"10.1002\/art.22238","volume":"55","author":"MA Gonz\u00e1lez-L\u00f3pez","year":"2006","unstructured":"Gonz\u00e1lez-L\u00f3pez MA, Blanco R, Gonz\u00e1lez-Vela MC, Fern\u00e1ndez-Llaca H, Rodr\u00edguez-Valverde V (2006) Development of sarcoidosis during etanercept therapy. Arthritis Rheum 55(5):817\u201320","journal-title":"Arthritis Rheum"},{"issue":"5","key":"1603_CR14","first-page":"645","volume":"21","author":"PJ Hashkes","year":"2003","unstructured":"Hashkes PJ, Shajrawi I (2003) Sarcoid-related uveitis occurring during etanercept therapy. Clin Exp Rheumatol 21(5):645\u20136","journal-title":"Clin Exp Rheumatol"},{"issue":"4","key":"1603_CR15","doi-asserted-by":"crossref","first-page":"618","DOI":"10.1002\/art.21336","volume":"53","author":"K Phillips","year":"2005","unstructured":"Phillips K, Weinblatt M (2005) Granulomatous lung disease occurring during etanercept treatment. Arthritis Rheum 53(4):618\u201320","journal-title":"Arthritis Rheum"},{"issue":"3","key":"1603_CR16","doi-asserted-by":"crossref","first-page":"278","DOI":"10.1136\/thorax.58.3.278","volume":"58","author":"SR Vavricka","year":"2003","unstructured":"Vavricka SR, Wettstein T, Speich R, Gaspert A, Bachli EB (2003) Pulmonary granulomas after tumour necrosis factor alpha antagonist therapy. Thorax 58(3):278\u20139","journal-title":"Thorax"},{"issue":"2","key":"1603_CR17","doi-asserted-by":"crossref","first-page":"340","DOI":"10.1002\/art.21850","volume":"55","author":"O H\u00fcbscher","year":"2006","unstructured":"H\u00fcbscher O (2006) Etanercept-induced granulomas: comment on the article by Phillips and Weinblatt. Arthritis Rheum 55(2):340, author reply 340-1","journal-title":"Arthritis Rheum"},{"issue":"5","key":"1603_CR18","doi-asserted-by":"crossref","first-page":"1858","DOI":"10.1378\/chest.122.5.1858","volume":"122","author":"L Peno-Green","year":"2002","unstructured":"Peno-Green L, Lluberas G, Kingsley T, Brantley S (2002) Lung injury linked to etanercept therapy. Chest 122(5):1858\u201360","journal-title":"Chest"}],"container-title":["Clinical Rheumatology"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s10067-010-1603-3.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/article\/10.1007\/s10067-010-1603-3\/fulltext.html","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s10067-010-1603-3","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2019,5,29]],"date-time":"2019-05-29T08:51:45Z","timestamp":1559119905000},"score":1,"resource":{"primary":{"URL":"http:\/\/link.springer.com\/10.1007\/s10067-010-1603-3"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2010,10,23]]},"references-count":18,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2011,4]]}},"alternative-id":["1603"],"URL":"https:\/\/doi.org\/10.1007\/s10067-010-1603-3","relation":{},"ISSN":["0770-3198","1434-9949"],"issn-type":[{"value":"0770-3198","type":"print"},{"value":"1434-9949","type":"electronic"}],"subject":[],"published":{"date-parts":[[2010,10,23]]}}}